×

On a conjecture of the semigroup of fully indecomposable relations. (English) Zbl 0384.20051


MSC:

20M20 Semigroups of transformations, relations, partitions, etc.
05C20 Directed graphs (digraphs), tournaments
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Dulmage A. L., Mendelsohn N. S.: Gaps in the exponent set of primitive matrices. Illinois J. of Math. 8 (1964), 642-656. · Zbl 0125.00706
[2] Heap B. R., Lynn M. S.: The index of primitivity of a non-negative matrix. Numerische Math. 6 (1964), 120-141. · Zbl 0121.26303
[3] Holladay J. C., Varga R. S.: On powers of non-negative matrices. Proc. Amer. Math. Soc. 9 (1958), 631-634. · Zbl 0096.00805
[4] Schwarz Š.: The semigroup of fully indecomposable relations and Hall relations. Czechoslovak Math. J., 23 (1973), 151-163. · Zbl 0261.20057
[5] Schwarz Š.: A new approach to some problems in the theory of non-negative matrices. Czechoslovak Math. J., 16 (1966), 274-283. · Zbl 0232.20140
[6] Wielandt H.: Unzerlegbare, nicht negativen Matrizen. Math. Zeit. 52 (1950), 642-648. · Zbl 0035.29101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.